I was told that on my nuclear stress test, the bottom of my heart did not light up, and that this could indicate lack of flow of blood to my heart or it could just be my position, or the camera, etc. I don't know what to do with this info. The doctor prescribed medication, but it sounds like he's not even sure that there is a problem.
It is fairly common for this part of the heart to not appear on the images due to position or soft tissue attenuation meaning if you are muscular or heavy, the image may not be clear. I'm guessing your doctor is not too concerned because he may not have seen changes on your EKG that would have indicated a blockage.
What meds did he give you and were there any follow up orders?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.